Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of desvenlafaxine succinate oral.

Overall User Ratings

14 Total User Reviews

User Reviews

1-5 of 7 Next»
Condition: Depression
10/23/2010 9:15:52 PM

Reviewer: 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I have celiac disease and was not aware till I called that the active ingredients contain gluten. Worst 3 weeks I have had in a long time.

Condition: Depression
4/15/2010 2:29:31 PM

Reviewer: KIM, 45-54 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
In response to Sandy: Pristiq is the L-isomer (I think that's what they call it) to Effexor. Pharma companies come out with new versions of drugs that are getting ready to go generic. Sometimes the newer drug is tweeked to be better but mostly no difference. They just want to recoup their investment and make a profit from research for original..so basically Pristiq took the place of Effexor. T ... Show Full Comment

Condition: Depression
12/7/2009 1:15:23 PM

Reviewer: 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have been on Pristiq for a week now. The first 2 nights were rough, I had bad anxiety and restlessness thoughout the night, I didnt sleep much but was wide awake for work the next morning and in GREAT spirts! My husband has noticed the changes and has said to me that it was nice to have the old me back. This pill has completely zapped my appetite though, and I have lost much weight in a week ... Show Full Comment

Condition: Depression
10/1/2009 10:37:51 AM

Reviewer: MinTX, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
Mid-second week w/ treatment. First week had some upset stomach & headache. This week I feel very tired by mid-afternoon. However, the upset stomach and headache are gone. The Dr. said that it would take several weeks for the medication to take full effect.

Condition: Depression
4/21/2009 12:42:44 PM

Reviewer: Sandy, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
I was taking Effexor for a year, was very pleased with results (depression). I'm also treated for high blood pressure and was told I had to stop Effexor. So, now Pristiq and still feeling anxious and elevated blood pressure. Anyone else? Thanks

1-5 of 7 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

tea
What you should eat.
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
colon xray
Get the facts.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
fruit drinks
Foods that can help you focus.
Sad dog and guacamole
Don't feed this to your dog.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.